# SDR UALA2009073002287

- Difficulty date: July 29, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 28,074 hours, 12,021 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWICE HAD ELECTRICAL BURNING ODOR FAIRLY STRONG THROUGHOUT CABIN.  NO ODOR FOUND, TURNED ALL ELECTRICAL EQUIP ON, ALL LIGHTS THRU RANGES, RAN ON APU POWER AND GRND POWER.  ENTERED AND INSPECTED BOTH PIT AND E&E COMPARTMENTS, ALL CABIN AND COCKPIT AREAS.  RAN BOTH PACKS.  CREW REPORTS 3 HOURS ON GROUND AT LGA, NO PROBLEM, ONLY OCCURRED IN FLIGHT.  PERFORMED HIGH POWER RUN AT CRUISE POWER FOR 10 MINUTES WITH ONE PACK AT A TIME OPERATING.  ACCOMPLISHED HIGH POWER RUNS ON BOTH ENGINES, ISOLATED PACKS, NO ABNORMAL ODORS NOTED.  ALSO NO ABNORMAL ODORS FROM APU SUPPLY.
